# SDR 2021F00309

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: General aviation
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 13,686 hours, 5,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 850373
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU TEST FAILED 14WL BATTERY PACK
